# SDR ASAA2021092936114

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 40,099 hours, 11,648 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Magnetic Plug
- Part number: 35079751
- Condition: Unknown
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD N2480000 # 1 ENG STARTER MAGNETIC CHIP DETECTOR STUCK WONT SEPARATE FROM HOUSING. GROUNDED - YES. REMOVED AND REPLACED MAGNETIC PLUG REF B737-800 AMM 80-11-01-360-801-F00 LEAK CK GOOD.
